urologist-icon

Testicular varicocele

Hello sir, I am professional bodybuilder and take steroids too but recently i noticed in my left testical there some sort of change and having feeling like some extra vains are there so i searched on google so i find out that it may b testicular varicocele...but i am not sure that its testicular varicocele or something els ...is it coz of my steroids causing this problem or something els ...what should i do ?? I am little scared coz all docters said dont take steroids but its my profession i have to take it m not saying its safe or dont have side effects at all i am aware of all of those side effects but wat happend down there about varicocele i dont knw ...should it b cure without any surgery???
views-icons 109 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. Taking steroids is very harmful for your body as it changes the whole internal environment of your body. It could be that you are having varicocele,but to confirm it we would require to check it out. Consult a general surgeon in oerson for further evaluation and management. After that only we would be able to comment on what to do further. Best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amod Dwivedi
Urologist 16 yrs exp Kanpur
Get an Ultrasound and Doppler study of scrotum. Steroid has nothing to do with varicocele but it is possible due to heavy weight lifting. Please clarify what steroid you are taking. If corticosteroid like dexona, betnesol stop it gradually over many months. If testosterone or other anabolic steroid you can maintain these provided considering risk of infertility.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO